# SDR USAA20090626SB107

- Difficulty date: June 26, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - PILOT REPORTED THE L2 DOOR WAS DIFFICULT TO OPEN, ESPECIALLY FROM THE OUTSIDE.  MAINTENANCE LUBED HINGE AND HANDLE LINKAGE ON L2 DOOR.  OPERATIONAL CHECK GOOD PER MM 12-20-00.
